Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 983862, 12 pages
http://dx.doi.org/10.1155/2014/983862
Research Article

A Regev-Type Fully Homomorphic Encryption Scheme Using Modulus Switching

1College of Computer Science and Technology, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
2College of Computer and Information, Zhejiang Wanli University, Ningbo, Zhejiang 315100, China
3Information Security Group, Royal Holloway, University of London, Egham, Surrey TW20 0EX, UK
4HP Labs, Bristol BS34 8QZ, UK
5College of Junior, Zhejiang Wanli University, Ningbo, Zhejiang 315101, China

Received 9 March 2014; Accepted 14 May 2014; Published 25 June 2014

Academic Editor: Tianjie Cao

Copyright © 2014 Zhigang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhigang Chen, Jian Wang, Liqun Chen, and Xinxia Song, “A Regev-Type Fully Homomorphic Encryption Scheme Using Modulus Switching,” The Scientific World Journal, vol. 2014, Article ID 983862, 12 pages, 2014. doi:10.1155/2014/983862